Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Average Value of the Euler Function on Binary Palindromes

Volume 54 / 2006

William D. Banks, Igor E. Shparlinski Bulletin Polish Acad. Sci. Math. 54 (2006), 95-101 MSC: Primary 11A63; Secondary 11N37. DOI: 10.4064/ba54-2-1

Abstract

We study values of the Euler function taken on binary palindromes of even length. In particular, if {\mathcal B}_{2\ell} denotes the set of binary palindromes with precisely 2\ell binary digits, we derive an asymptotic formula for the average value of the Euler function on {\mathcal B}_{2\ell}.

Authors

  • William D. BanksDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image